# SDR SWAA2022021715228

- Difficulty date: June 10, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Debonded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS DISBONDS ON THE INNER SURFACE SKIN / REPAIRED DISBONDS ON INNER SURFACE OF PANEL 193B IAW SRM 53-40-70 SRM 53-40-70-2R-1; SRM 51-70-05-2R-2; SRM 51-70-05-2R-11
